# SDR SWIA200414320

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 5,683 hours, 4,970 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5750
- Condition: Malfunctioned
- Location: Spoileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILERS WARNING ON T/O ROLL.  ABORTED TAKEOFF.  REPLACED RIGHT SPOILERON INBOARD PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
